# SDR UIEA2025042100555

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTENAL SKIN SECTION AT STA 620 AND 1 INCH BELOW STR-3L SKIN WITH LIGHTNING STRIKE.( PERFORMED LIGHTNING STRIKE DAMAGE REPAIR (REPAIR FASTENER INSTALLATION) IAW B737-800 BCF SRM 53-00-01-2R-38 REPAIR 38 PARG 4E STEP (1) THRU STEP (5)(6)( PROTRUDING HEAD SOLID RIVET INSTALLATION FASTENER SIZE 0.187") NOTE: THIS IS A CATEGORY A REPAIR SRM, REV 23 DATED: 10MAR25. NO FURTHER DEFECTS NOTED )
